The Bowman-Bradley theorem for multiple zeta-star values

Hiroki Kondo, Shingo Saito, Tatsushi Tanaka

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


Text: The Bowman-Bradley theorem asserts that the multiple zeta values at the sequences obtained by inserting a fixed number of twos between 3, 1, ... , 3, 1 add up to a rational multiple of a power of π. We establish its counterpart for multiple zeta-star values by showing an identity in a non-commutative polynomial algebra introduced by Hoffman. Video: For a video summary of this paper, please click here or visit

Original languageEnglish
Pages (from-to)1984-2002
Number of pages19
JournalJournal of Number Theory
Issue number9
Publication statusPublished - Sept 2012

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'The Bowman-Bradley theorem for multiple zeta-star values'. Together they form a unique fingerprint.

Cite this